Having bleeding while taking "active" pills need to know is this normal...
17 May 2010
Is this your first time on them? Sometimes your first or even second time around on the pill can cause breakthrough bleeding. If you have been on them awhile and the bleeding is not mild than I would suggest a visit to the doctor to make sure you are o.k.. I wouldn't panic yet because some people do have some bleeding occassionally on the pill, as long as it is only occassionally. Good luck and keep an eye on it, call the doctor if it continues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
... My boyfriend and I are sexual active we have been having unpretective sex for the past few months and i havent had a problem yet. But just how ...
2 answers • 18 Jan 2013
I have been on Ortho tri-cyclen for 6 months, this month I missed one pill but double dosed the next night to catch up. This was in the middle of ...
1 answer • 23 Sep 2013
Ortho Tri-Cyclen - I am taking tri cyclen and have been since I was in high school... I just started
... my new pill pack I am three days into the pack and the first day my period stopped yesterday started bleeding again after having taken my pill ...
1 answer • 1 Mar 2014
About 5 months ago my doctor changed me to a new birth control the ortho tri cyclen because I was having such bad acne. but ever since switching to ...
3 answers • 28 Sep 2014